Can one take multivitamin along with Losartan?
Multivitamin can be taken.
I have gone through the medical details provided by you and I would like to tell you that yes you can safely take multivitamin supplements along with your current ongoing medications.You can take multivitamin tablet once a day for a month.
Hope I have answered your query.
Let me know if I can assist you further.
Dr. Bhanu Partap,
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Can take multivitamins fever
- Which multivitamin should i take along with amoxicillin
- Should we take multivitamins
- Pros of taking multivitamins
- Can i take multivitamin along with primolut n tablet
- What is a good multivitamin to take
- Taking multivitamins and quadtabs
- Will taking multivitamins interfere with colonoscopy
- Losartan along with amlong
- Can hypertensives take multivitamins
- Is blood pressure of 131/69 a cause for concern?
- Suggest remedies for pain in the left side of the chest
- What does this lipid profile test report indicate?
- What does a calcium level of 135 indicate?
- What causes fluctuations in BP readings?
- What does this ECG report indicate?
- What causes left-sided pain in the chest?
- What causes profuse sweating post a valve replacement heart surgery?
- Suggest treatment for pain in the testicle
- Is Sotalol intake 12 hours after missing a dose advisable?